×

zbMATH — the first resource for mathematics

Properties of a highly reliable system with duplication and exponential failure-free periods of one of the alternating processes. (English. Ukrainian original) Zbl 1450.60050
Theory Probab. Math. Stat. 100, 133-140 (2020); translation from Teor. Jmovirn. Mat. Stat. 100, 123-130 (2019).
Summary: Some upper bounds for characteristics of reliability of a highly reliable system with duplication are obtained for the case where the distribution of the duration of the failure-free period of one of the alternating processes is exponential.
MSC:
60K20 Applications of Markov renewal processes (reliability, queueing networks, etc.)
90B25 Reliability, availability, maintenance, inspection in operations research
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] paper N. V. Kartashov, Inequalities in the R\'enyi theorem, Teor. Veroyatnost. Mat. Stat. <span class=”textbf”>4</span>5 (1991), 27-33; English transl. in Theory Probab. Math. Statist. <span class=”textbf”>4</span>5 (1991), 23-28.
[2] paper2 O. O. Kushnir, Estimates of the rate of convergence of the distribution function of the refusal moment in a highly reliable system GI/G/1/0, Teor. Imovirnost. Matem. Statyst. <span class=”textbf”>5</span>2 (1995), 99-101; English transl. in Theory Probab. Math. Statist. <span class=”textbf”>5</span>2 (1996), 105-107.
[3] paper3 O. O. Kushnir and V. P. Kushnir, Properties of highly reliable systems with protection in the case of Poisson renewal process, Teor. Imovirnost. Matem. Statyst. <span class=”textbf”>9</span>6 (2017), 125-130; English transl. in Theory Probab. Math. Statist. <span class=”textbf”>9</span>6 (2018), 127-132. · Zbl 1402.60116
[4] book V. S. Korolyuk and V. V. Korolyuk, Stochastic Models of Systems, Springer-Science+Business Media B. V., Dordrecht, 1999. · Zbl 0960.60004
[5] paper4 O. O. Kushnir, The first failure of a highly reliable system of two elevators, Teor. Imovirnost. Mat. Stat. <span class=”textbf”>5</span>9 (1998), 110-116; English transl. in Theory Probab. Math. Statist. <span class=”textbf”>5</span>9 (1999), 113-120. · Zbl 0958.60084
[6] inbook5 I. N. Kovalenko and A. Birolini, Uniform exponential bounds for the pointwise availability of a repairable system, Exploring stochastic laws: Festschrift in honour of the 70th birthday of Academician Vladimir Semenovich  Korolyuk (A. V. Skorokhod and Yu. V. Borovskikh eds.), VSP, Zeist, 1995, 233-242. · Zbl 0966.90026
[7] paper6 J. Ben Atkinson, The transient M/G/1/0 queue: some bounds and approximations for light traffic with application to reliability, J. Appl. Math. Stoch. Anal. <span class=”textbf”>8</span> (1995), no. 4, 347-359. · Zbl 0839.60082
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.